MathSciNet Relay Station
MathSciNet bibliographic data
MR1776350 37L25 (35B42 35K55 37L30)
Vakulenko, S. A. Dissipative systems generating any structurally stable chaos. Adv. Differential Equations 5 (2000), no. 7-9, 1139–1178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement